Sorry to hear you are still having problems find out what the cause is.
Diazepam may come under a different name in the US and it is only for short term use because it is addictive.
I am wondering if you have a Bursa problem.
If it is a tendon that you got damaged, that can take a very long time to heal and needs rest. I presume as you lifted something off the counter and took it to the basement that you are still working and on your feet most of the day. Although you do need to do some movement so as not to get stiff, if you are still lifting and carrying things, this will take much longer to heal.
The burning paid definitely sounds like there is compression or pinching on a nerve, obviously due to the inflammation.
And even though the doctor says you have negligible narrowing of the spine, you may be more sensitive that other people with a similar problem.
My husband had a gold injection into his elbow and he said it was the worst pain he had ever felt and will never have one again. It did ease the pain in his elbow afterwards.
I didn't know about Flexeril, but had a read about it, Flexeril is a brand name and also comes under the brand name of Amrix. The generic name is Cyclobenzaprine. It is a muscle relaxant and relieves the muscle spasm when the spasm is due to the muscle itself and not the nerves that control the muscle. It can only be used short term together with rest and physical therapy and can only be used for two to three weeks. It also interacts with other medications.
I suffer with osteoarthritis in most of my joints and have problems every day, so I do understand what you are going through.
Can't remember if you said you did acupuncture. If you did, did you find the acupuncture worked for you?
Sorry to hear that you have had such terrible time.
As the xrays and MRIs do show little arthritis, spine narrowing and herniated discs, this is where your problem is coming from. I presume this is in the lower spine. The herniated discs will push on nerves causing the severe pain and referred pain into the buttocks and hip area.
When you have the severe pain, you should be resting. Have you tried applying heat or cold compresses to see it they will help?
The doctor should prescribe for you muscle relaxants like diazepam when you have a severe spasm, pain relief medication and anti inflammatory medication. If you do get prescribed diazepam use it carefully because it can become addictive. The anti-inflammatory drugs can cause stomach problems and other allergic reactions so have to be used with caution too.
Don't do any lifting or carrying as this will aggravate the problem even more. Gently exercise as fine as advised by your specialists, but not when you are in acute pain.
Thank you for your quick response. But I'm sorry that I did not state it correctly but there is no herniated disc, negligible arthritis & very, very negligible narrowing of spine. Most of the doctors don't even mention the narrowing but I did because one doctor said that & I wanted to give a complete picture. I was on a muscle relaxant but not diazepam. I will mention this one but when I asked about using flexeril because it is non addictive, the doctor stated "they" don't know about the drug and it's effects and instead prescribed the pain patch. I don't know anything about flexeril except it is a muscle relaxer & non-addictive. All the doctors but one state it is either soft tissue or muscle and he thinks it is sciatic. I don't know but I'm desperate because of the pain. I have rested, used heat which made it worse and cold did help but now that even makes it hurt. Anti-inflammatories haven't helped either been on 4 or 5 prescribed ones. I was wondering since the bridge/arch exercise can cause pain some of the time, if the muscle could be torn or something where it is attached on the buttox? I'm grasping at straws. Thanks
Yes I am doing accupuncture and have been for about the last 6 months. Some days it helps & some days long enough to get home. I was on flexeril about 15 years ago for IBS for at least 6 months. I did not notice any side affects and did not become addicted and it helped and got me through that rough patch. My latest doctor and the info I read about flexeril said it was not addicting. I called my doctor yesterday and he called me back today and prescribed diazepam and wants me to start physical therapy so he can have someone watching me and he can communicate with since I have to travel to see him. He doesn't understand why I have pain in this spot and that spot when I do something and it gets better and I do the same exercise and the pain gets worse and/or moves around and the type of pain gets worse and changes. He is sure it is now soft tissue and he has changed my appointment to next week instead of 2 months. I will mention about bursa and ask about tendons but he seems sensitive to the idea if I mention it. Thank you again for your ideas and thoughts
Glad to know that your doctor has referred you to physio and prescribed with diazepam which helps to relieve the muscle spasms. The do make you feel drowsy so be careful if you have to drive.
Most doctors do not like to hear that the patient has a brain of there own, I have one like that in my surgery, so I avoid seeing him if I can.
Rather than say "I think it could be ....", say "Do you think it could be...."
But you know your doctor best, so I will leave it to your discretion whether you want to say any thoughts of what it may be to your doctor.
The physiotherapist may be your best bet.
With any type of arthritis, you will get good days and bad days.
Hope you get on OK.